# SDR 99ZZZX2319

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35270
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A2300475
- Condition: Leaking
- Location: Fuel Pressure
- Part time: 219 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, OBSERVED FUEL LEAK FROM PRESSURE REGULATOR CONTAINMENT VESSEL.  REMOVED CONTAINMENT VESSEL AND FOUND FUEL LEAKING FROM PARTING SURFACE AT THE TOP OF THE REGULATOR.  PREVIOUS UNIT WAS REPLACED FOR THE SAME PROBLEM.
